Publication
Title
Time dependent Desch-Schappacher type perturbations of Volterra integral equations
Author
Abstract
In this paper, we study time dependent multiplicative perturbations and unbounded additive perturbations of the Volterra integral equations. Some Desch-Schappacher type perturbation theorems, which generalize previous related results, are established by new and concise approaches.
Language
English
Source (journal)
Integral equations and operator theory. - Basel
Publication
Basel : 2002
ISSN
0378-620X
Volume/pages
44:4(2002), p. 494-506
ISI
000179870800008
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
[E?say:metaLocaldata.cgzprojectinf]
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 29.02.2012
Last edited 14.10.2017
To cite this reference